Ask an expert
Question

02 Feb 2004

Ready to go off Glucophage?
Hi Doc,
A few months ago the doctor prescribed me Glucophage for elevated insulin levels. I was advised to eat properly and exercise. I have done this and feel great.
Recently I have started to feel dizzy throughout the day. Is this due to low blood sugar and if so can I go off Glucophage? Do I have to ween myself off?
Answer 321 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Sweetie, you can stop taking it and see what happens. Wait 3 das and have your sugar tested. If it’s normal, repeat it every week for a month. If it stays normal, have a fasting glucose:insulin ratio done as well as a GTT. If everything is normal you don’t have to worry further. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote